Some determinants of Bernoulli, Euler and related numbers
Portugaliae mathematica, Tome 18 (1959) no. 2, pp. 91-99
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1959__18_2_114813,
author = {Al-Salam, W.A. and Carlitz, L.},
title = {Some determinants of {Bernoulli,} {Euler} and related numbers},
journal = {Portugaliae mathematica},
pages = {91--99},
year = {1959},
volume = {18},
number = {2},
mrnumber = {0123523},
zbl = {0093.01504},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1959__18_2_114813/}
}
Al-Salam, W.A.; Carlitz, L. Some determinants of Bernoulli, Euler and related numbers. Portugaliae mathematica, Tome 18 (1959) no. 2, pp. 91-99. http://geodesic.mathdoc.fr/item/PORMA_1959__18_2_114813/